American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>

[1] Yong Luo and Shun Maeta. Biharmonic hypersurfaces in a sphere. Proc. Amer. Math. Soc. 145 (2017) 3109-3116.
Abstract, references, and article information   
View Article: PDF

[2] Hongbing Qiu. The heat flow of $V$-harmonic maps from complete manifolds into regular balls. Proc. Amer. Math. Soc. 145 (2017) 2271-2280.
Abstract, references, and article information   
View Article: PDF

[3] Shun Maeta. Biharmonic hypersurfaces with bounded mean curvature. Proc. Amer. Math. Soc. 145 (2017) 1773-1779.
Abstract, references, and article information   
View Article: PDF

[4] Stefano Pigola and Giona Veronelli. On the Dirichlet problem for $p$-harmonic maps II: Targets with special structure. Proc. Amer. Math. Soc. 144 (2016) 3173-3180.
Abstract, references, and article information   
View Article: PDF

[5] Ye-Lin Ou. Some recent progress of biharmonic submanifolds. Contemporary Mathematics 674 (2016) 127-139.
Book volume table of contents   
View Article: PDF

[6] Shihshu Walter Wei. Comparison Theorems in Riemannian Geometry with Applications. Contemporary Mathematics 674 (2016) 185-209.
Book volume table of contents   
View Article: PDF

[7] Shu-Cheng Chang, Jui-Tang Chen and Shihshu Walter Wei. Liouville properties for $p$-harmonic maps with finite $q$-energy. Trans. Amer. Math. Soc. 368 (2016) 787-825.
Abstract, references, and article information   
View Article: PDF

[8] J. Jost, Y. L. Xin and Ling Yang. Curvature estimates for minimal submanifolds of higher codimension and small G-rank. Trans. Amer. Math. Soc. 367 (2015) 8301-8323.
Abstract, references, and article information   
View Article: PDF

[9] Daoud Bshouty, Erik Lundberg and Allen Weitsman. A solution to Sheil-Small's harmonic mapping problem for polygons. Proc. Amer. Math. Soc. 143 (2015) 5219-5225.
Abstract, references, and article information   
View Article: PDF

[10] Jürgen Jost, Yi-Hu Yang and Kang Zuo. Harmonic maps and singularities of period mappings. Proc. Amer. Math. Soc. 143 (2015) 3351-3356.
Abstract, references, and article information   
View Article: PDF

[11] E. Loubeau and E. Vergara-Diaz. The harmonicity of nearly cosymplectic structures. Trans. Amer. Math. Soc. 367 (2015) 5301-5327.
Abstract, references, and article information   
View Article: PDF

[12] Gaven J. Martin. Harmonic degree 1 maps are diffeomorphisms: Lewy's theorem for curved metrics. Trans. Amer. Math. Soc. 368 (2016) 647-658.
Abstract, references, and article information   
View Article: PDF

[13] Shun Maeta. Polyharmonic maps of order $k$ with finite $L^p$ k-energy into Euclidean spaces. Proc. Amer. Math. Soc. 143 (2015) 2227-2234.
Abstract, references, and article information   
View Article: PDF

[14] Luis Fernández. The space of almost complex 2-spheres in the 6-sphere. Trans. Amer. Math. Soc. 367 (2015) 2437-2458.
Abstract, references, and article information   
View Article: PDF

[15] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30. MR 3271251.
Abstract, references, and article information   
View Article: PDF

[16] Xiangrong Zhu. Bubble tree for approximate harmonic maps. Proc. Amer. Math. Soc. 142 (2014) 2849-2857.
Abstract, references, and article information   
View Article: PDF

[17] Maria Alessandra Ragusa, Atsushi Tachikawa and Hiroshi Takabayashi. Partial regularity of $p(x)$-harmonic maps. Trans. Amer. Math. Soc. 365 (2013) 3329-3353.
Abstract, references, and article information   
View Article: PDF

[18] Faen Wu and Xinnuan Zhao. Non-existence of quadratic harmonic maps of $S^{4}$ into $S^{5}$ or $S^{6}$. Proc. Amer. Math. Soc. 141 (2013) 1083-1091.
Abstract, references, and article information   
View Article: PDF

[19] Lu Wang. Harmonic map heat flow with rough boundary data. Trans. Amer. Math. Soc. 364 (2012) 5265-5283.
Abstract, references, and article information   
View Article: PDF

[20] Shun Maeta. $k$-harmonic maps into a Riemannian manifold with constant sectional curvature. Proc. Amer. Math. Soc. 140 (2012) 1835-1847. MR 2869168.
Abstract, references, and article information   
View Article: PDF

[21] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. The Nitsche conjecture. J. Amer. Math. Soc. 24 (2011) 345-373. MR 2748396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mamoru Tanaka. The energy of equivariant maps and a fixed-point property for Busemann nonpositive curvature spaces. Trans. Amer. Math. Soc. 363 (2011) 1743-1763. MR 2746663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kazuyuki Hasegawa. Surfaces in four-dimensional hyperkähler manifolds whose twistor lifts are harmonic sections. Proc. Amer. Math. Soc. 139 (2011) 309-317. MR 2729093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tobias Lamm. Energy identity for approximations of harmonic maps from surfaces. Trans. Amer. Math. Soc. 362 (2010) 4077-4097. MR 2608396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tao Huang and Changyou Wang. Notes on the regularity of harmonic map systems. Proc. Amer. Math. Soc. 138 (2010) 2015-2023. MR 2596037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kazuhiro Kuwae and Takashi Shioya. Variational convergence over metric spaces. Trans. Amer. Math. Soc. 360 (2008) 35-75. MR 2341993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007) 5239-5256. MR 2327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jie Qing and Gang Tian. On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1091-1110. MR 2328717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gregory C. Verchota. Harmonic homeomorphisms of the closed disc to itself need be in $W^{1,p}$, $p<2$, but not $W^{1,2}$. Proc. Amer. Math. Soc. 135 (2007) 891-894. MR 2262887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hsu Deliang. An approach to the regularity for stable-stationary harmonic maps. Proc. Amer. Math. Soc. 133 (2005) 2805-2812. MR 2146230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia